# SDR R61A2023042600260

- Difficulty date: April 18, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N727YX
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000509
- Aircraft time: 17,928 hours, 12,158 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Rod
- Part number: 155PH112H1025
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DAMAGED FOUND ON R/H ELEVATOR #3 HINGE FITTING AFTER ELEVATOR WAS REMOVED. R/H ELEVATOR #3 HINGE FITTING DAMAGE HAS BEEN REPAIRED IAW ETD 2023-170-010153 REV A. HFEC CUTOUT NO FAULTS FOUND SEE AWS AND NO7 TW038630-15 FOR DETAILS THIS IS A TEMPORARY REPAIR. VALIDITY IS 12 MONTHS AS OF APRIL 21, 2023 OR TILL THE SUBSTANTION IS CONCLUDED PSE 55-20-002
